MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a trial patient.It was reported that the lead kinked while the healthcare professional (hcp) was placing the lead through the foramen needle.Once kinked, the lead wouldn't properly feed through the needle.It was replaced with a new lead and the issue was resolved.There were no symptoms or further complications reported or anticipated.
 
Event or Problem Description
Additional information was received from a manufacturer¿s representative (rep) on (b)(4) 2017.The rep reported that the cause of the lead getting kinked was not determined.The rep reported that it almost appeared that the pne lead came out of its plastic hoop kinked.The rep reported that he couldn¿t confirm that this was the case or how the lead ended up kinked.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key6599807
Report Number8030670-2017-00002
Device Sequence Number624225
Product Code EZW
UDI-Device Identifier00613994925947
UDI-Public00613994925947
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/30/2019
Device Model Number305901
Device Catalogue Number305901
Device Lot Number51023709
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by ManufacturerNot provided
06/01/2017
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date06/28/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR